# SDR RAIA951221

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 889
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Bridge
- Part number: 310703411
- Condition: Inoperative
- Location: Nr 1 Eng
- Part time: 6,883 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - 7492 - LEFT TORQUE DROPPED TO ZERO IN FLIGHT.  MAINTENANCE CHANGED BRIDGES ON TORQUE RING.  (M)
